Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 2, NWS Wilmington, OH

May 7, 2010Hardin County, Ohio

NWS Wilmington, OH issued this tornado warning at May 7, 2010, 9:16 PM EDT for Hardin County, Ohio. It was in force for 15 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2010, 9:16 PM EDT (01:16 UTC)
Expired
May 7, 2010, 9:31 PM EDT
In force
15 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Hardin County, OH

The radar

The Cincinnati radar (KILN), 153 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 9:19 PM EDTHAIL 0.75Dunkirk, OHHAIL COVERING THE GROUND.
May 7, 9:19 PM EDTHAIL 1Patterson, OH
May 7, 9:20 PM EDTHAIL 12 W Dunkirk, OH
May 7, 9:23 PM EDTHAIL 1Patterson, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 3:30 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WFUS51 KILN 080116
TORILN
OHC065-080145-
/O.NEW.KILN.TO.W.0002.100508T0116Z-100508T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
916 PM EDT FRI MAY 7 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HARDIN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 945 PM EDT.

* AT 912 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR DOLA...
  MOVING NORTHEAST AT 55 MPH. IN ADDITION TO THE TORNADO...THIS STORM
  IS CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND DESTRUCTIVE       
  STRAIGHT LINE WINDS.

* LOCATIONS IMPACTED INCLUDE...
  FOREST...

IN ADDITION...PATTERSON IS NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EDT SATURDAY MORNING FOR
SOUTHEAST INDIANA AND NORTHERN KENTUCKY AND SOUTHWEST OHIO.

&&

LAT...LON 4081 8348 4077 8348 4068 8374 4081 8382
      4082 8349
TIME...MOT...LOC 0116Z 243DEG 50KT 4079 8367

$$
1 follow-up statement
770 
WWUS51 KILN 080131
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT FRI MAY 7 2010

OHC065-080141-
/O.CAN.KILN.TO.W.0002.000000T0000Z-100508T0145Z/
HARDIN OH-
931 PM EDT FRI MAY 7 2010

...THE TORNADO WARNING FOR NORTHERN HARDIN COUNTY HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
TORNADO WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 4081 8348 4077 8348 4068 8374 4081 8382
      4082 8349
TIME...MOT...LOC 0131Z 243DEG 50KT 4088 8342

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 7, 7:53 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 7, 7:53 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT FRI MAY 7 2010

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL PUSH THROUGH THE
REGION TONIGHT...USHERING IN MUCH COOLER WEATHER FOR THE WEEKEND.
HIGH PRESSURE WILL BUILD BACK INTO THE REGION SATURDAY NIGHT INTO
SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LOW PRESSURE OVER NW OHIO WILL DEEPEN AS IT MOVES RAPIDLY NE TO
SOUTHERN ONTARIO BY 12Z SATURDAY. AS THE LOW MOVES NE...A STRONG
COLD FRONT WILL MOVE QUICKLY ACROSS THE REGION OVERNIGHT.

WILL CONTINUE TO MONITOR SEVERE WEATHER THREAT WITH TORNADO WATCH
143 UNTIL 11 PM EDT FOR PARTS OF THE NRN AND NWRN CWFA AND SEVERE
THUNDERSTORM WATCH 140 UNTIL 2 AM EDT FOR THE CVG TRI-STATE
REGION AND PARTS OF NE KY.

ALTHOUGH A DYNAMIC UPR LEVEL LOW IS APPROACHING THE REGION ALONG
WITH A STRONG ATTENDANT COLD FRONT...MLCAPES ARE NOW ON THE WEAK
SIDE...AVERAGING GENERALLY BETWEEN 500 J/KG AND 1000 J/KG. THIS
SEEMS TO BE LIMITING THE SEVERE WEATHER THREAT AT THE MOMENT.
STILL...ADEQUATE LOW LVL FORCING ALONG AND AHEAD OF THE COLD FRONT
AND ANY SUBSTANTIAL ROTATING UPDRAFTS MAY STILL RESULT IN A FEW
SEVERE STORMS. BEST LOW LEVEL HELICITY REMAINS ACRS THE NRN AND
NWRN ZONES. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL QUICKLY
END FROM WEST TO EAST BETWEEN 10 PM EDT TO 3 AM EDT AS THE FRONT
PASSES BY. THE DEEPENING LOW AND STRONG SFC TO 850 MB CAA WILL
RESULT IN BREEZY TO WINDY CONDITIONS OVERNIGHT. SOME GUSTS WILL
APPROACH 45 MPH...ESPECIALLY ACRS OUR NW. THIS IS VERY CLOSE TO
WIND ADVISORY CRITERIA. CAN NOT RULE OUT A ROGUE GUST TO 40 KNOTS
BUT THINK FOR THE MOST PART WIND GUSTS WILL REMAIN JUST BELOW WIND
ADVISORY CRITERIA. TEMPERATURES OVERNIGHT WILL TUMBLE INTO THE MID
40S NW TO THE LOWER 50S SE BY SATURDAY MORNING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
AFOREMENTIONED SFC LOW AND ITS UPR LVL COUNTER PART WILL MOVE NE
AWAY FROM THE REGION ON SATURDAY. HOWEVER...A SUBSTANTIAL PRESSURE
GRADIENT BETWEEN THIS LOW AND SFC HIGH PRESSURE TO THE WEST WILL
CONTINUE THE BREEZY TO WINDY CONDITIONS. AGAIN...WIND GUSTS WILL
COME CLOSE TO ADVISORY CRITERIA MAINLY ALONG AND NORTH OF I-70.
SKIES WILL BE PARTLY CLOUDY NORTH AND MOSTLY CLEAR SOUTH EARLY ON.
BUT WITH PLENTY OF 850 MB MOISTURE AND CAA...AREAS OF SUNSHINE
SHOULD FILL IN CONSIDERABLY WITH DIURNALLY DRIVEN CUMULUS CLOUDS.
WEAK INSTABILITY AND A SHEAR AXIS OF VORTICITY MAY RESULT IN A
LIGHT SHOWERS ACRS THE NORTHERN ZONES. HIGH TEMPERATURES WILL BE
MUCH COOLER RANGING FROM THE LOWER 50S NW TO NEAR 60 FAR SOUTH AND
SOUTHEAST.

FOR SATURDAY NIGHT...SFC RIDGE OF HIGH PRESSURE WILL BUILD
SOUTHEAST INTO THE WESTERN GREAT LAKES AND LOWER OHIO VALLEY.
WINDS WILL DIMINISH DURING THE OVERNIGHT HOURS. PARTLY TO MOSTLY
CLOUDY SKIES WILL GRADUALLY BECOME MOSTLY CLEAR OVERNIGHT AS WELL.
LOW TEMPERATURES WILL RANGE FROM THE MID 30S NORTH TO THE UPPER
30S SOUTH. THERE IS SOME CONCERN FOR FROST WITH THE MID 30
TEMPERATURES. HOWEVER...THE WIND MAY STAY UP ENOUGH TO PREVENT
MUCH FROST FORMATION. AS SUCH...HAVE OPTED TO LEAVE FROST OUT OF
THE PUBLIC FORECAST FOR NOW BUT WILL MENTION IT IN THE HWO.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BE IN PLACE TO START THE EXTENDED. A WARMING
TREND WILL BEGIN FOR THE NEW WEEK...AND MODEL AGREEMENT REMAINS
FAIRLY STRONG THROUGH WEDNESDAY OR SO.

SOUTHWESTERLY FLOW WILL BRING A WARM FRONT INTO THE REGION MONDAY
NIGHT INTO TUESDAY. WILL INTRODUCE LIKELY POPS AS THIS FEATURE HAS
BEEN HANDLED FAIRLY CONSISTENTLY. AFTER THAT...DEPICTIONS OF THE
PRECIPITATION PATTERN BECOME MORE CONVOLUTED. THE GFS HAS RECENTLY
COME ON BOARD WITH KEEPING A BOUNDARY STALLED THROUGH THE REGION
DURING THE WEEK...ALTHOUGH PLACEMENT DIFFERENCES AND THE PROBLEMS OF
TRYING TO TIME OUT ENERGY MOVING ALONG IT PRECLUDE TRYING TO GET TOO
SPECIFIC WITH A PRECIPITATION FORECAST. SO WILL MAINLY GO CHANCE
POPS THROUGH PRETTY MUCH THE REST OF THE WEEK. SHOULD BE A GOOD
TEMPERATURE GRADIENT ACROSS THE REGION IF THIS IS WHERE THE BOUNDARY
SETS UP. SHOULD BE SOME INSTABILITY AROUND SO WILL KEEP THUNDER
GOING IN THE FORECAST...AND OF COURSE THIS WILL BE MORE LIKELY ON
THE SOUTH SIDE OF THE BOUNDARY.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
FROPA EXPECTED OVER CWA FROM 2-5Z THIS EVENING. GUSTY WINDS WILL
PREVAIL THROUGH THE FORECAST AS THE COLD POOL BEHIND THE FRONT IS
QUITE STRONG. H8 TEMPS GO FROM +18 TO -3 JUST S OF KILN AND THIS
WILL RESULT IN A STRATUS OR AT LEAST BKN DECK AOA 4KFT DURING THE
DAY WITH CONTINUED GUSTY WINDS IN WLY FLOW. CIGS IN THE IMMEDIATE
POST FRONTAL ATMOSPHERE WILL SEE MVFR CONDITIONS AROUND
2KFT...WITH SOME BREAKS TO SCT/FEW IN THE PREDAWN HOURS.

.OUTLOOK...TSTMS POSSIBLE TUESDAY AND TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HATZOS
LONG TERM...HATZOS
AVIATION...FRANKS
Hazardous weather outlook, May 7, 7:01 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
701 PM EDT FRI MAY 7 2010

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-082315-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
701 PM EDT FRI MAY 7 2010

...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS EVENING...AS A
DEEP LOW PRESSURE SYSTEM AND A STRONG COLD FRONT MOVE THROUGH THE
LOWER GREAT LAKES AND OHIO VALLEY. SCATTERED SEVERE STORMS WILL BE
POSSIBLE WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES. THE TORNADO THREAT WILL BE GREATEST ALONG AND
NORTH OF INTERSTATE 70. CONTINUE TO MONITOR LATER FORECASTS FOR
FURTHER DETAILS ON THIS IMPENDING SEVERE WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A MUCH COOLER AIRMASS WILL PUSH INTO THE AREA BEHIND THE FRONT.
AS A RESULT...SCATTERED FROST IS POSSIBLE SATURDAY NIGHT ACROSS
MUCH OF THE REGION...AND AGAIN ON SUNDAY NIGHT THROUGH THE SCIOTO
VALLEY AND EASTWARD. HOWEVER...IF WINDS STAY SUSTAINED
OVERNIGHT...THE POSSIBILITY FOR FROST WILL BE DIMINISHED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>099-OHZ071-072-077>079-082315-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-
701 PM EDT FRI MAY 7 2010

...SEVERE THUNDERSTORM WATCH 144 IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL DEVELOP AND MOVE THROUGH THE REGION THIS
EVENING AS A DEEP LOW PRESSURE SYSTEM AND A STRONG COLD FRONT MOVE
THROUGH THE LOWER GREAT LAKES AND OHIO VALLEY. SCATTERED SEVERE
STORMS WILL BE POSSIBLE WITH THE POTENTIAL FOR DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES. CONTINUE TO MONITOR
LATER FORECASTS FOR FURTHER DETAILS ON THIS IMPENDING SEVERE
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A MUCH COOLER AIRMASS WILL PUSH INTO THE AREA BEHIND THE FRONT.
AS A RESULT...SCATTERED FROST IS POSSIBLE SATURDAY NIGHT ACROSS
MUCH OF THE REGION...AND AGAIN ON SUNDAY NIGHT THROUGH THE SCIOTO
VALLEY AND EASTWARD. HOWEVER...IF WINDS STAY SUSTAINED
OVERNIGHT...THE POSSIBILITY FOR FROST WILL BE DIMINISHED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

KYZ100-OHZ063>065-073-074-080>082-088-082315-
LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-
SCIOTO-
701 PM EDT FRI MAY 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL DEVELOP AND MOVE THROUGH THE REGION THIS
EVENING THROUGH LATE TONIGHT...AS A DEEP LOW PRESSURE SYSTEM AND A
STRONG COLD FRONT MOVE THROUGH THE LOWER GREAT LAKES AND OHIO
VALLEY. SCATTERED SEVERE STORMS WILL BE POSSIBLE WITH THE
POTENTIAL FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES.
CONTINUE TO MONITOR LATER FORECASTS FOR FURTHER DETAILS ON THIS
IMPENDING SEVERE WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A MUCH COOLER AIRMASS WILL PUSH INTO THE AREA BEHIND THE FRONT.
AS A RESULT...SCATTERED FROST IS POSSIBLE SATURDAY NIGHT ACROSS
MUCH OF THE REGION...AND AGAIN ON SUNDAY NIGHT THROUGH THE SCIOTO
VALLEY AND EASTWARD. HOWEVER...IF WINDS STAY SUSTAINED
OVERNIGHT...THE POSSIBILITY FOR FROST WILL BE DIMINISHED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION WILL LIKELY BE REQUIRED LATER THIS EVENING.

In the hours before

Special weather statement, May 7, 8:39 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT FRI MAY 7 2010

OHZ034-035-080100-
AUGLAIZE OH-MERCER OH-
839 PM EDT FRI MAY 7 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER AND
NORTHWESTERN AUGLAIZE COUNTIES THROUGH 900 PM EDT...

AT 839 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KOSSUTH...
MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRIDERSVILLE.

ALSO...BUCKLAND IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
Local storm report, May 7, 9:05 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
905 PM EDT FRI MAY 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     ARCANUM                 39.99N 84.55W
05/07/2010                   DARKE              OH   LAW ENFORCEMENT

            TREES DOWN IN THE SOUTHERN PART OF THE COUNTY.

&&

JF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:21 PM EDTSevere Thunderstorm WarningILNDarke, Preble54 min
May 7, 8:57 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Logan, Miami, Montgomery and 2 more48 min
May 7, 8:59 PM EDTSevere Thunderstorm WarningILNHardin32 min
May 7, 9:32 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Logan, Madison, Union43 min
May 8, 11:23 AM EDTWind AdvisoryILNAuglaize, Champaign, Clark, Darke, Delaware, Fairfield and 9 more6 hr
May 8, 3:55 PM EDTFreeze WatchILNFairfield, Hocking, Licking12 hr

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.